Publications
Preprints submitted
- On high discrepancy $1$-factorizations of complete graphs
Joint work with Jiangdong Ai, Fankang He, and Hyunwoo Lee
arXiv:2503.17176 - Ramsey–Dirac theory for bounded degree hypertrees
Joint work with Jie Han, Jaehoon Kim, and Donglei Yang
arXiv:2411.17996 - Sidorenko’s conjecture for subdivisions and theta substitutions
Joint work with Ruonan Li and Hong Liu
arXiv:2408.03491 - Graph with any rational density and no rich subsets of linear size
Joint work with Suyun Jiang, Hong Liu, and Tuan Tran
arXiv:2402.13825 - A bandwidth theorem for graph transversals
Joint work with Debsoumya Chakraborti, Jaehoon Kim, and Hong Liu
arXiv:2302.09637 - The proper conflict-free $k$-coloring problem and the odd $k$-coloring problem are NP-complete on bipartite graphs
Joint work with Jungho Ahn and Sang-il Oum
arXiv:2208.08330
Preprints accepted
- On rainbow Turán Densities of Trees
Joint work with Jaehoon Kim, Hyunwoo Lee, and Haesong Seo
To appear in Random Structures and Algorithms - Dirac’s theorem for linear hypergraphs
Joint work with Hyunwoo Lee
To appear in SIAM Journal on Discrete Mathematics
Published
2025
- Crux, space constraints and subdivisions
Joint work with Jaehoon Kim, Younjin Kim, and Hong Liu
Journal of Combinatorial Theory, Series B 170 (2025): 82-127, An extended abstract appears in EUROCOMB23
2024
- A proof of the Elliott-Rödl conjecture on hypertrees in Steiner triple systems
Joint work with Jaehoon Kim, Joonkyung Lee, and Abhishek Methuku
Forum of Mathematics, Sigma 2024;12:e75 - On the spectral radius of graphs with given maximum degree and girth
Joint work with Jiangdong Ai, Jaehoon Kim, Hyunwoo Lee, Suil O, and Liwen Zhang
Linear Algebra and its Applications vol 691, 182-195
2016
- On the mean square displacement of a random walk on a graph.
Joint work with Hwidong Kim, Jiho Maeng, Jihwan Yu, Yongwook Cha, and Seong-HunPaeng
European Journal of Combinatorics 51 (2016):227-235